# SDR SWAA2021111643113

- Difficulty date: November 12, 2021
- Submitted: November 16, 2021
- Operation: Air carrier
- Aircraft: N429WN
- Make and model: Boeing 737*
- Aircraft serial: 33658
- System (JASC): 2560 · Emergency Equipment
- Part: Megaphone
- Condition: Inoperative
- Location: Cabin
- Stage of operation: UK
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD HAND MEGAPHONE INOP ; / [01] R&R FWD MEGAPHONE PER AMM 25-64-00
